The zeros of certain Poincaré series
Compositio Mathematica, Tome 46 (1982) no. 3, pp. 255-272
Cet article a éte moissonné depuis la source Numdam
@article{CM_1982__46_3_255_0,
author = {Rankin, R. A.},
title = {The zeros of certain {Poincar\'e} series},
journal = {Compositio Mathematica},
pages = {255--272},
year = {1982},
publisher = {Martinus Nijhoff Publishers},
volume = {46},
number = {3},
mrnumber = {664646},
zbl = {0493.10034},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1982__46_3_255_0/}
}
Rankin, R. A. The zeros of certain Poincaré series. Compositio Mathematica, Tome 46 (1982) no. 3, pp. 255-272. http://geodesic.mathdoc.fr/item/CM_1982__46_3_255_0/